Journal of Operator Theory
Volume 33, Issue 1, Winter 1995 pp. 33-42.
Weak sequential convergence in the dual of an algebra of compact operatorsAuthors: Scott W. Brown
Author institution: Department of Mathematics, Indiana University, Bloomington, Indiana 47405-4301, U.S.A.
Summary: It is shown that under certain mild conditions the dual of a commutative algebra of compact operators has the Schur property. This result is then applied to the algebra H∞/φH∞ where H∞ is the algebra of bounded analytic functions on the disc, and φ is an inner function.
Contents Full-Text PDF